# SDR CA060418004

- Difficulty date: April 17, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737522
- Engine: Cfmint CFM563C1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover
- Part number: 301350238
- Part serial: RR0047
- Condition: Scored
- Location: Oil Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE WAS CARRYING OUT A 7 DAY CHECK ON AIRCRAFT WHEN NOTICED SIGNS OF OIL LEAKING IN THE AFT SECTION OF THE NR 2 ENGINE.  ON INVESTIGATION, THE OIL WAS FOUND TO BE LEAKING PAST THE OIL INLET COVER FOR THE NR 5 BEARING AREA.  THE COVER WAS FOUND TO HAVE SCORING ON THE INTERIOR SMALL RADIUS.  THE COVER WAS REPLACED WITH A SERVICEABLE UNIT.  THIS SAME ITEM WAS REPLACED FOR A SIMILAR PROBLEM IN JULY 2005.
